# SDR FDEA202305020796

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 767-300
- Aircraft serial: 63125
- Aircraft time: 3,075 hours, 1,549 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FIXED L/E CAVITY SUPPORT BRACKET IS CRACKED AT IFSS 283 REMOVED AND REPLACED RIGHT WING INBOARD LEADING EDGE TORQUE TUBE GUIDE BRACKET   IAW B767 SRM 51-40-02 AND BAC DWG 114T1240, SHEET 6
